Uniqueness properties of functionals with Lipschitzian derivative.
Portugaliae mathematica, Tome 63 (2006) no. 4, pp. 393-400
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2006__63_4_53795,
author = {Ricceri, Biagio},
title = {Uniqueness properties of functionals with {Lipschitzian} derivative.},
journal = {Portugaliae mathematica},
pages = {393--400},
year = {2006},
volume = {63},
number = {4},
zbl = {1131.49005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2006__63_4_53795/}
}
Ricceri, Biagio. Uniqueness properties of functionals with Lipschitzian derivative.. Portugaliae mathematica, Tome 63 (2006) no. 4, pp. 393-400. http://geodesic.mathdoc.fr/item/PORMA_2006__63_4_53795/